Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

The invariant trace formula. I. Local theory


Author: James Arthur
Journal: J. Amer. Math. Soc. 1 (1988), 323-383
MSC: Primary 22E55; Secondary 11F70, 11F72
DOI: https://doi.org/10.1090/S0894-0347-1988-0928262-5
Part II: J. Amer. Math. Soc. (1988), 501-554
MathSciNet review: 928262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Arthur, (a) The trace formula in invariant form, Ann. of Math. 114 (1981), 1-74. (b) On a family of distributions obtained from Eisenstein series II: Explicit formulas, Amer. J. Math. 104 (1982), 1289-1336. (c) On a family of distributions obtained from orbits, Canad. J. Math. 38 (1986), 179-214. (d) The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), 1-71. (e) Intertwining operators and residues I. Weighted characters, J. Funct. Anal. (to appear). (f) The invariant trace formula II. Global theory, J. Amer. Math. Soc. (to appear). MR 625344 (84a:10031)
  • [2] J. Arthur and L. Clozel, Base change for $ GL(n)$, Ann. of Math. Stud. (to appear). MR 934282 (89i:22034)
  • [3] J. Bernstein, P. Deligne, and D. Kazhdan, Trace Paley-Wiener theorem for reductive $ p$-adic groups, preprint. MR 874050 (88g:22016)
  • [4] A. Brønsted, An introduction to convex polytopes, Graduate Texts in Mathematics, Springer-Verlag, New York, 1983. MR 683612 (84d:52009)
  • [5] L. Clozel and P. Delorme, (a) Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs, Inv. Math. 77 (1984), 427-453. (b) Sur le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs réels, C. R. Acad. Sci. Paris. Sér. I Math., t. 300, 11 (1985), 331-333. MR 786912 (86e:22014)
  • [6] L. Clozel, J.-P. Labesse, and R. Langlands, Morning seminar on the trace formula, Lecture Notes, Institute for Advanced Study, Princeton Univ.
  • [7] R. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Math., Springer, Berlin and New York, no. 544, 1976. MR 0579181 (58:28319)
  • [8] J. Rogawski, The trace Paley-Wiener theorem in the twisted case, preprint. MR 957068 (89k:22035)
  • [9] D. Shelstad, $ L$-indistinguishability for real groups, Math. Ann. 259 (1982), 385-430. MR 661206 (84c:22017)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E55, 11F70, 11F72

Retrieve articles in all journals with MSC: 22E55, 11F70, 11F72


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928262-5
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society